# SDR CALA2023010600048

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28969
- Aircraft time: 88,090 hours, 19,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N511417
- Condition: Corroded
- Location: Sta 395 Rbl 61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/P GENERATED FOR ESFR REPORTING-FWD WET AREA FLOOR BEAM UPPER CHORD HAS CORROSION STA 395 RBL 61. SEE N/R 001094012 FOR REPAIR-REPAIRED FLOOR BEAM UPPER CAP REF SRM 53-00-51-2R-8.
